DOI 10.1097/ico.0000000000000465
Squamous Cell Neoplasm of the Ocular Surface in a Patient With Psoriasis Treated With Tumor Necrosis Factor-Alpha Inhibitors.
Аннотация
PURPOSE: To report a case of conjunctival squamous cell carcinoma in a patient with psoriasis treated with tumor necrosis factor-alpha inhibitors.
METHODS
Case report and review of the literature.
RESULTS
A 44-year-old white woman presented to our hospital 1 year after developing a rapidly growing nodular lesion with papillomatous characteristics on the bulbar conjunctiva. The patient had a medical history of psoriasis since childhood and psoriatic arthritis since 2009. She had received several immunosuppressive medications such as leflunomide, adalimumab, methotrexate, and etanercept. The lesion appeared a few months after commencing treatment with etanercept and methotrexate. A histological examination revealed a squamous intraepithelial neoplasm of the conjunctiva that was negative for human papillomavirus infection.
CONCLUSIONS
Several case reports have described squamous cell carcinoma in different parts of the body in patients taking tumor necrosis factor-alpha inhibitors. Squamous cell neoplasm of the ocular surface should be considered during differential diagnosis of new conjunctival lesions in such patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.